American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20M25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Eric Jespers, David Riley and Mayada Shahada. Multiplicatively collapsing and rewritable algebras. Proc. Amer. Math. Soc. 143 (2015) 4223-4236.
Abstract, references, and article information   
View Article: PDF

[2] Jan Okniński. On the semiprimitivity of finitely generated algebras. Proc. Amer. Math. Soc. 142 (2014) 4095-4098. MR 3266980.
Abstract, references, and article information   
View Article: PDF

[3] Olexandr Ganyushkin, Volodymyr Mazorchuk and Benjamin Steinberg. On the irreducible representations of a finite semigroup. Proc. Amer. Math. Soc. 137 (2009) 3585-3592. MR 2529864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Joseph Gubeladze. Global coefficient ring in the Nilpotence Conjecture. Proc. Amer. Math. Soc. 136 (2008) 499-503. MR 2358489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Christopher J. Hillar and Lionel Levine. Polynomial recurrences and cyclic resultants. Proc. Amer. Math. Soc. 135 (2007) 1607-1618. MR 2286068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Laura Felicia Matusevich and Ezra Miller. Combinatorics of rank jumps in simplicial hypergeometric systems. Proc. Amer. Math. Soc. 134 (2006) 1375-1381. MR 2199183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ferran Cedó, Eric Jespers and Jan Okninski. The Gelfand-Kirillov dimension of quadratic algebras satisfying the cyclic condition. Proc. Amer. Math. Soc. 134 (2006) 653-663. MR 2180881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Anna Fukshansky. The sum of two locally nilpotent rings may contain a free non-commutative subring. Proc. Amer. Math. Soc. 128 (2000) 383-386. MR 1622746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] L. G. Kovács. Semigroup algebras of the full matrix semigroup over a finite field . Proc. Amer. Math. Soc. 116 (1992) 911-919. MR 1123658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yue-chan P. Ho. The preservation of the semiprime Goldie property by strong semilattice sums . Proc. Amer. Math. Soc. 114 (1992) 613-616. MR 1074752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jan Okniński and Mohan S. Putcha. PI semigroup algebras of linear semigroups . Proc. Amer. Math. Soc. 109 (1990) 39-46. MR 1013977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yechezkel Zalcstein. A finiteness theorem for linear semigroups . Proc. Amer. Math. Soc. 103 (1988) 399-400. MR 943054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert Gilmer. Commutative monoid rings as Hilbert rings . Proc. Amer. Math. Soc. 94 (1985) 15-18. MR 781046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jan Okniński. When is the semigroup ring perfect? . Proc. Amer. Math. Soc. 89 (1983) 49-51. MR 706509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mark L. Teply, E. Geis Turman and Antonio Quesada. On semisimple semigroup rings . Proc. Amer. Math. Soc. 79 (1980) 157-163. MR 565329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Earl J. Taft. Representable monoids . Proc. Amer. Math. Soc. 70 (1978) 1-4. MR 0486253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Julian Weissglass. Semigroup rings and semilattice sums of rings . Proc. Amer. Math. Soc. 39 (1973) 471-478. MR 0322092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] William R. Nico. A property of projective ideals in semigroup algebras . Proc. Amer. Math. Soc. 37 (1973) 407-410. MR 0315035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] William R. Nico. An improved upper bound for global dimension of semigroup algebras . Proc. Amer. Math. Soc. 35 (1972) 34-36. MR 0296182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia